# SDR A6WA202010277368

- Difficulty date: October 21, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 37,515 hours, 36,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE AT STATION 447,AND RBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON FLOOR ANGLE AT STATION 447 AND RBL 42, REF CRJ 200 SRM 51-21-06.   MEASURE OF REWORK AREA L=1.920" W=1.400" D=0.007" ORIGINAL THICKNESS 0.080" REMAINING THICKNESS AFTER REWORK IS 0.073', REF CRJ 200 SRM 53-41-45.  REWORK AREA FOUND TO BE WITHIN LIMITS, REF REPAIR ENGINEERING ORDER (REO) 601R-53-41-666 REV C DATED 2012-11-06.
